# SDR DL76G100111

- Difficulty date: January 14, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 44,668 hours, 6,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND E-PATH LIGHT AT SEAT 35 AB INOP.  FOUND CONNECTOR BROKEN. REPAIRED BROKEN CONNECTOR IAW AMM AND PSM.  OPS CK GOOD.
